# SDR SWAA2022031109806

- Difficulty date: July 9, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AT BS927 TO 947 RBL21 BUFFLE IS CRACKED / REMOVED AND REPLACED BUFFLE AT ACB BS927 TO BS947 RBL21 P/N 147A7500Y22 PO#747059 IAW SRM 51-40-02 AND DWG 147A7500 REV - 89004U 09JUL19
